# SDR SWIA971282

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Engine: Ge CF343A1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 5010571
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN TIRE BLEW RIGHT AT ROTATION ON TAKEOFF NR 3 MAIN.  RETURNED TO SLC.  REPLACED NR 3 AND NR 4 MAIN WHEEL ASSEMBLIES.
